Advertisement

Commentarii Mathematici Helvetici

, Volume 72, Issue 2, pp 244–256 | Cite as

Partial resolutions and the zeta-function of a singularity

  • S. M. Gusein-Zade
  • I. Luengo
  • A. Melle-Hernández
Article

Abstract.

We give a generalization of N. A'Campo's formula for the zeta-function of the monodromy of a singularity and show some examples of its applications.

Keywords. Monodromy, zeta-function. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1997

Authors and Affiliations

  • S. M. Gusein-Zade
    • 1
  • I. Luengo
    • 2
  • A. Melle-Hernández
    • 3
  1. 1.Independent University of Moscow, Russia, e-mail: sabir@ium.ips.ras.ruRussia
  2. 2.Departamento de Algebra, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid, Ciudad Universitaria, E-28040 Madrid, Spain, e-mail: iluengo@eucmos.sim.ucm.esSpain
  3. 3.Departamento de Algebra, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid, Ciudad Universitaria, E-28040 Madrid, Spain, e-mail: amelleo@eucmos.sim.ucm.esSpain

Personalised recommendations